Items where Author is "Ravi, Sreenivasan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Bhati, Deepesh and Ravi, Sreenivasan (2018) On generalized log-Moyal distribution: A new heavy tailed size distribution. Insurance: Mathematics and Economics, 79. 247 - 259. ISSN 0167-6687

Bhati, Deepesh and Ravi, Sreenivasan (2017) Some new characterizations of max domains of attraction of Fréchet and log-Fréchet laws under power normalization. Statistics & Probability Letters, 130. 92 - 99. ISSN 0167-7152

Praveena, A. S. and Ravi, Sreenivasan (2015) Distance between exact and approximate distributions of partial maxima under power normalization. Modern Stochastics: Theory and Applications, 2 (4). pp. 391-399.

This list was generated on Wed Jun 7 12:15:44 2023 IST.